# SDR CALA2023070702191

- Difficulty date: July 1, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 24,877 hours, 9,007 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA058161
- Condition: Unknown
- Location: Nr 2 Engine Fuel
- Part time: 24,841 hours, 8,991 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ENGINE 2 DID NOT EXCEED 91.5 N1 W/ 98.5 REQUIRED.  T HROTTLES MATCHED PERFORMED #2 ENG EEC BITE, NO FAULTED NOTED AS PER 73-21-00. WILL T/S AS PER FIM 73-06-BLOCK 809 SUSPECT LOW FUEL FLOW DURING TAKEOFF FROM PILOT REJECTED TAKEOFF REPORT WITH COMPARISON TO E1. IDT REQUIREMENTS C/W FOR  #2 ENGINE FUEL PUMP PACKAGE REPLACEMENT IAW AMM  73-11-01.  TEST [8], 12, 13, AND 3A NEED TO BE ACCOMPLISHED,  AND PART POWER RUN FOR PRECAUTIONARY. REF FIM 73-05 TASK 808. ON #2 ENG INSPECTED AND PERFORMED TEST #5 FAILED. #2 ENGINE DID NOT MEET REQUIRED TAKEOFF POWER. PERFORMED EEC BITE TASK 73-00 TASK 801. NO FAULTS STORED. CONTINUED FIM. #2 ENGINE FMCS CDU DESCRETES REGULATOR EQUALS #3. CONTINUED FIM TASK. PERFROMED TLA AND TRA TESTS. ALL WITHIN REMOVED AND REPLACED FUEL PUMP PACKAGE PER AMM 73-11-01, TEST BLOWOUT OF PS3 LINE, REMOVED AND REPLACED FUEL FILTER PER AMM SEE PIC LIMITS. FIM STATES MUST TREAT AS A REGULATOR EQUALS #9 AS PER [8] , 12 , 13, 3A (DO 13,3A AT SAME TIME), AS PRECAUTIONARY AIR 73-11-02 LEAK CHECK GOOD, AND REMOVED AND REPLACED EEC (REF L/P STEP E(6). CRAFT STILL NEEDS PART POWER RUN. PARTS USED: 5043787). STILL REQUIRES TEST 5 POWER ASSURANCE CHECK. 29-7321-9-0012,QTY :1  1664080,QTY :1 ADD EMP:U243058 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1684537  SN OFF 0306 TT # 1664080  SN OFF 8161 IPC REFERENCE # 73-11-00 PUMP, MAIN FUEL  OFF 29-7311-9-0001 8161 ON 29-7311-9-0001 0252 C/W IDT REQUIREMENTS. NO LEAKS NOTED AT THIS TIME PERFORMED TEST 3A IDLE POWER LE
